Welcome, Guest. Please login or register.
September 27, 2022, 11:22:31 pm

Login with username, password and session length


Members
  • Total Members: 36684
  • Latest: Tlukard
Stats
  • Total Posts: 766115
  • Total Topics: 65351
  • Online Today: 156
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 2
Guests: 94
Total: 96

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Switching from genvoya  (Read 3007 times)

0 Members and 1 Guest are viewing this topic.

Offline Dundeelad

  • Member
  • Posts: 16
Switching from genvoya
« on: May 26, 2021, 04:25:50 pm »
Hi Iíve been on genvoya for about 5 years.
Over time Iíve developed quite bad anxiety, light headedness and always feel tired, even after a great sleep.

Whilst Iím not sure itís anything to do with genvoya, Iíve asked my clinic if I could switch to rule it out. They are discussing and getting back to me in a couple of weeks.

Anyone recommend anything? Or had similar issues with genvoya and successfully switched to
Something else that helped?
Diagnosed Feb 2013 CD4 460 VL 34000
Then CD4 has went to 480, 470, 360, 470, 690 all prior to treatment.
Latest VL 42000

Offline Mightysure

  • Member
  • Posts: 445
Re: Switching from genvoya
« Reply #1 on: May 27, 2021, 11:05:51 am »
I switched from Genvoya to Tivicay and Descovy. For me, I think it was the TAF that was causing sleep issues because once I got off Tivicay and Descovy, my sleep improved.

I'm on Cabenuva and it works well for me. I'd say if you don't want monthly injections, Juluca is very similar.

 


Terms of Membership for these forums
 

© 2022 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.